Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4997
Title: Cubic Liénard equations with quadratic damping having two antisaddles
Authors: Kooij, R.
LI, Chengzhi
DUMORTIER, Freddy 
Issue Date: 2000
Publisher: Birkhäuser Basel
Source: Qualitative theory of dynamical systems, 1(2). p. 163-211
Document URI: http://hdl.handle.net/1942/4997
Category: A2
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

60
checked on May 17, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.